Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 518306, 16 pages
http://dx.doi.org/10.1155/2013/518306
Research Article

Existence and Controllability Results for Nonlocal Fractional Impulsive Differential Inclusions in Banach Spaces

1School of Mathematics and Computer Science, Guizhou Normal College, Guiyang, Guizhou 550018, China
2Department of Mathematics, Guizhou University, Guiyang, Guizhou 550025, China
3Department of Mathematical, Faculty of Science, King Faisal University, Al-Ahsa 31982, Saudi Arabia

Received 24 May 2013; Accepted 5 August 2013

Academic Editor: Henryk Hudzik

Copyright © 2013 JinRong Wang and Ahmed G. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • R. Ghorbanian, Vahid Hedayati, Mihai Postolache, and Shahram Rezapour, “On a fractional differential inclusion via a new integral boundary condition,” Journal Of Inequalities And Applications, 2014. View at Publisher · View at Google Scholar
  • JinRong Wang, Ahmed Gamal Ibrahim, and Michal Fečkan, “Nonlocal impulsive fractional differential inclusions with fractional sectorial operators on Banach spaces,” Applied Mathematics and Computation, 2014. View at Publisher · View at Google Scholar
  • Shengquan Liang, and Rui Mei, “Existence of mild solutions for fractional impulsive neutral evolution equations with nonlocal conditions,” Advances in Difference Equations, vol. 2014, no. 1, 2014. View at Publisher · View at Google Scholar
  • S. Suganya, M. Mallika Arjunan, and J.J. Trujillo, “Existence results for an impulsive fractional integro-differential equation with state-dependent delay,” Applied Mathematics and Computation, vol. 266, pp. 54–69, 2015. View at Publisher · View at Google Scholar
  • JinRong Wang, A. G. Ibrahim, and Michal Feckan, “Nonlocal Cauchy problems for semilinear differential inclusions with fractional order in Banach spaces,” Communications In Nonlinear Science And Numerical Simulation, vol. 27, no. 1-3, pp. 281–293, 2015. View at Publisher · View at Google Scholar
  • Jin Rong Wang, Michal Fečkan, and Ahmed G. Ibrahim, “Differential inclusions of arbitrary fractional order with anti-periodic conditions in Banach spaces,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2016, 2016. View at Publisher · View at Google Scholar
  • Shahram Rezapour, and Vahid Hedayati, “The existence of solution for a k-dimensional system of fractional differential inclusions with anti-periodic boundary value conditions,” Filomat, vol. 30, no. 6, pp. 1601–1613, 2016. View at Publisher · View at Google Scholar
  • Selvaraj Suganya, and Mani Mallika Arjunan, “Existence of Mild Solutions for Impulsive Fractional Integro-Differential Inclusions with State-Dependent Delay,” Mathematics, vol. 5, no. 1, pp. 9, 2017. View at Publisher · View at Google Scholar
  • Yong Zhou, Murugesu, Vijayakumar, and Ravichandran, “Controllability results for fractional order neutral functional differential inclusions with infinite delay,” Fixed Point Theory and Applications, vol. 18, no. 2, pp. 773–798, 2017. View at Publisher · View at Google Scholar